# SDR AU960709

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Faulty
- Location: Ac Generator-Alt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN ALTERNATOR FAULTY - ALTERNATOR HOUSING LOOSE DUETO LOOSE RETAINING BOLTS AND A WORN ALTERNATOR ATTACHMENT HOUSING- THE REPLACEMENT ALTERNATOR WAS SUPPLIED WITHOUT TAGS AND ON  INSPECTION WAS FOUND TO BE INCORRECTLY ASSEMBLED AND THE ATTACHMENT HOLE IN THE HOUSING HAD BEEN ILLEGALY REWORKED -  SUSPECT BY AN AUTOMOTIVE REPAIRER - PERSONNEL/MAINTENANCE ERROR -UNAPPROVED PART
